MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. PNCL 12 USE BTN HLSTR 10FT CORD; PENCIL 12 USE BUTTON HOLSTER 10 FT CORD

MEGADYNE MEDICAL PRODUCTS, INC. PNCL 12 USE BTN HLSTR 10FT CORD; PENCIL 12 USE BUTTON HOLSTER 10 FT CORD
Catalog Number 3035H
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 12/5/2019.Batch # unk.Investigation summary: one each 3035h unknown lot number was returned for evaluation.The device was functionally tested and found to be performing within specifications.No abnormalities were found during visual inspection.The complaint is unconfirmed.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Additional Manufacturer Narrative
(b)(4).Batch # unknown.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that during an abdominal procedure that the device turned on when button was not depressed.A similar device was used to complete the case.There were no adverse patient consequences.

Brand Name
PNCL 12 USE BTN HLSTR 10FT CORD
Common Device Name
PENCIL 12 USE BUTTON HOLSTER 10 FT CORD
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9156353
Report Number1721194-2019-00122
Device Sequence Number13527368
Product Code GEI
UDI-Device Identifier10614559102541
UDI-Public10614559102541
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3035H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2019
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer11/05/2019
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1